# SDR 96ZZZX3363

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7334K
- Make and model: Cessna R172K
- Aircraft serial: R172258
- System (JASC): 6113 · Propeller Spinner Section
- Part: Stabilizer
- Part number: 05503401
- Condition: Missing
- Location: Spinner
- Stage of operation: AP
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

CUSTOMER COMPLAINED OF ROUGH RUNNING ENGINE DURING SHORT FINAL UPON LANDING.  FOUND SPINNER BULKHEAD TO BE CRACKED APPROXIMATELY 95 PERCENT AROUND ATTACHMENT TO CRANKSHAFT.   FURTHER INSPECTION FOUND THE SPINNER BULKHEAD STABILIZER MISSING FROM PROELLER HUB INSIDE SPINNER.  BULKHEAD STABIIZER PN 0550340-1.
